# SDR AWXA0000045

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DETECTION AIR STATUS MESSAGE WHILE IN CRUISE FLT, RESET C/B MESSAGE.  REPLACED NR AND NR 2 BLOWERS FOR FWD CARGO SMOKE DETECTOR.  SMOKE DETECTOR CHECK OK, TT 0003663 SN DE5991, TT 0003662, SN DL1528 M+E 19-2610-9-0012.
